# SDR F3LA00240

- Difficulty date: September 13, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-2 CHECK INSPECTION, REPORTED CHAFING ON LEFT LEADING EDGE ABOVE NR 1 ENGINE PYLON.  MAINTENANCE REPLACED WING LEADING EDGE SECTION ABOVE NR 1 ENGINE PYLON.  REPLACED SKIN SECTION ON LEADING EDGE CAP OUTBOARD OF NR 1 PYLON AND REPAIRED SKIN INBOARD OF PYLON PER SRM 51-20-01, 51-30-02, 51-30-05, 51-30-02, 51-30-05 AND EA 57-737-063.  (M)
